# SDR ASAA2017050320617

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 34,542 hours, 10,657 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 8065
- Condition: Out Of Limits
- Location: Fuel Tank
- Part time: 34,542 hours, 10,657 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 TANK COMPENSATOR PROBE AND TANK UNITS 1 AND 6-10 OUT OF LIMITS PER AMM 28-41-21-710-801. VALUES AS FOLLOWS: F15L=59.47PF, F1L=64.83, F6L=38.8PF, F7L=31PF, F8L=41.24PF, F9L=35.4PF, F10L= 36.93PF. GROUNDED - YES. REPLACED THE COMPENSATOR PROBE F15L AND TANK UNITS F1L AND F6L-F10L PER AMM 28-41-21/401. NR 1 FQIS NOW CHECKS GOOD PER SAME AND AMM 28-41-21-710-801. PERFORMED A FQIS COMPARISON CHECK PER AMM 28-41-00-720-801. CHECKS GOOD.
